# SDR HALA2017120700291

- Difficulty date: December 7, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 104,750 hours, 18,836 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Aileron Lockout
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS / AILERON LOCKOUT AT 240 KIAS FROM 10,000 THROUGH ROLL OUT WITH ASSYMETERICAL AILERON DISPLACEMENT.  REMOVED AND REPLACE L/H AILERON LOCKOUT ACTUATOR.
